While using it my right knee swelled up and I had such severe pain I could not bend my knee. Had severe pain when trying to sit one get back up. Could not lift it to get into car or bath tub. Also caused it to ache while sitting at a table. When I quit using it it got better Immediatly, but took about three months for my knee pain to go away. It was the only time I've had swelling of my knee. My doctor says it is impossible for it to be caused a by Flovent. I, obviously, don't agree.
14 May 2012
My immediate reaction was like your doctor, since flovent is a cortisone. However, looking up the side effects I find that it can cause joint pain. I question whether it would cause pain in just one joint, and it says nothing about swelling of said joint. My other thought is that it could be an infection in the joint, because cortisone lowers your immune response. Is it hot? If it keeps bothering you, I think I'd make an appointment with an orthopedic dr.
14 May 2012
Well, as far as the stated common side-effects the only one that comes close is muscle stiffness. You can contact the manufacturer and see if they've heard of this. Hope this helps.
Upper respiratory inflammation
Digestive discomfort and pain
Viral infections of the digestive system (sometimes known as the "stomach flu")
An irritated or runny nose
Weight gain (see Flovent and Weight Gain)
Muscle or bone pain
Urinary tract infections (bladder infections or UTIs).
- Flovent Information for Consumers
- Flovent Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flovent (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a lot of extra swelling after surgery but its better! I start outpatient p.t. next thursday. Finished at home p.t. Still have pain. Worse with ...
2 answers • 17 Sep 2011
I had knee replacement in Aug 2011. Dont have much motion and still in pain. So they r going to straiten knee all the way and bend knee all the way ...
6 answers • 8 Dec 2011
... sometimes swelling all at once and sometimes its not all at once it goes from my hands and wrists to that subsiding to my knees which is very ...
3 answers • 26 Oct 2012
My mother is going through Knee Joint TB medication. After starting the medicine her knee pain increased tremendously, Dr. has advised us Sammy-400. ...
1 answer • 22 Nov 2012
Synvisc - I had no immediate side effects from SynviscOne but sudden swelling occurred a full three?
... weeks post-injection. I could not bear any weight and used a walker for several days. Lost a week's salary. Swelling resolved in 7 days but ...
1 answer • 7 Nov 2015